BannerHauptseite TUMHauptseite LehrstuhlMathematik SchriftzugHauptseite LehrstuhlHauptseite Fakultät

Maximum of Dyson Brownian motion and non-colliding systems with a boundary

A. Borodin, P. L. Ferrari, M. Prähofer, T. Sasamoto, J. Warren

Electron. Comm. Probab. 14, 486-494 (2009) 0905.3989 Pfeil
MathSciNet: MR2559098 Pfeil

Abstract: We prove an equality-in-law relating the maximum of GUE Dyson's Brownian motion and the non-colliding systems with a wall. This generalizes the well known relation between the maximum of a Brownian motion and a reflected Brownian motion.